# SDR WX0A2025070232480

- Difficulty date: June 30, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N318NV
- Make and model: Airbus A319-111
- Aircraft serial: 2492
- Aircraft time: 54,719 hours, 33,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 141690
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED)  DURING TASK CARD A32X-335100-03-1-001, ESPU BAT CAP TEST FAULTING BATTERIES 10WL AND 12WL   REMOVED & REPLACED EPSU'S IAW AMM 33-51-38-000-001-A & AMM 33-51-38-400-001-A.
